# SDR CA150223007

- Difficulty date: February 17, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Amd FALCON20
- Aircraft time: 12,064 hours
- Engine: Ge CF7002D2
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Cap
- Part number: G6660
- Condition: Cracked
- Location: Hyd Reservoir
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC FLUID WAS FOUND LEAKING FROM CAP ON LH HYDRAULIC RESERVOIR, CAP ASSEMBLY WAS REMOVED AND INSPECTED, CRACK FOUND ON UNDERSIDE OF SEALING BLOCK PORTION OF CAP, CAP ASSEMBLY REPLACED.
